# SDR 2025FA0000690

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: General aviation
- Aircraft: N100AL
- Make and model: Gulstm GVI
- Aircraft serial: 6431
- System (JASC): 2710 · Aileron Control System
- Part: Mec
- Part number: 60P2715003Z312
- Part serial: 3440
- Condition: Smoke
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW MET ON ARRIVAL, LT AILERON MCE CONFIRMED TO HAVE STRONG BURNED ODUR AND SOOTING EVIDENT ABOVE UNIT AND ON ADJACENT STRUCTURE. WIRING HARNESS VISUALLY INSPECTED, NO DEFECTS APPARENT. EBHA CB'S INSPECTED IN TAIL COMPARTMENT. L AILERON BRAKER FOUND TO HAVE TRIPPED. BREAKER RESET. LT AILERON MCE ELECTRICALLY DISCONNECTED AND EBHA / UPS POWER APPLIED, CB REMIANS SET. SUSPECT FAULT IS INTERNAL TO MCE IAW: AMM 27-00-00, REV 20. LT AILERON MCE NR 1 REMOVED AND REPLACED.  X-REF SQUAWK 4.1 FOR CMP 271314.  LT AILERON REU NR 3 REMOVED AND REPLACED AT TECHOPS REQUEST DUE TO POSSIBLE PARASITIC DAMAGE DUE TO MCE FAILURE MODE. ACESS PANELS 523AB & 523AT REMOVED FOR ACCESS AND REFITTED POST AREA CLAREANCES.
